# SDR YENA2024042900668

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft time: 79,923 hours, 28,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1173, EWR-TPA. 'ODOR/FUME EVENT REPORTED BY INFLIGHT DURING DECENT AT 6K FEET; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION, ISOLATED FAULT TO TYPE 10,(A)1,C PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
